Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have dry, itchy and scaly patches around the head of penis. Masturbate twice a day, applying cortizone. Suggest?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 725 Questions
Question
Hello, for a few weeks now I have noticed that I have had dry, itchy and sometimes scaly patches appear under and around the head of my penis. Sometimes it becomes really irritated and develops into a rash that itches. I masturbate twice a day, and I believe it to be the lubricant that has caused an allergic reaction. I sustained from masturbation and the rash has healed and the skin appears to be back to normal, but this morning I noticed two small dry path areas under the head of my penis. Ive also noticed that skin doesn't feel normal in and around those areas. I don't have any other symptoms just these two small dry patch areas. I've been applying Cortizone aloe E anointment which helps the dryness. What could this be?
Posted Fri, 12 Jul 2013 in General Health
 
 
Answered by Dr. Nehal Shah 1 hour later
Hi,
Thanks for using healthcare magic.

I have gone through your history.

It seems that You have developed fungal infection around penile area.

It has nothing to do with masturbation.

Lubricant may cause allergic reaction like this, but it would be more reddish in color.

You should consult dermatologist for evaluation and management. Anti fungal agents like clotrimazole may be of good help to you. You may get prescription from local doctor.

Doctor may advise you to keep the area clean, moist free.

Please wear cotton undergarments.

I hope I have addressed your concern.

Feel free to revert to me in case if you have any query.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor